MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330002
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident that occurred while operating the somatom x.Ceed unit.The user reported two instances when the system table continued moving without given command and bumped into a staff member.There are no injuries associated with the reported events.
 
Additional Manufacturer Narrative
Siemens local service engineer was dispatched to the customer site.The engineer exchanged hardware components, and the issue has not re-occurred since the repairs.This adverse event report is submitted with an abundance of caution.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.The returned gpb was subjected to a detailed analysis.The investigation identified a mechanical failure of the internal mechanism of the 'move' button, which resulted in a "sticking" condition.The reported issue was resolved by replacing the defective front left control panel (gpb) and the central unit of the control system located in the stationary part of the gantry (imas).The system has since been returned to clinical operation.The consumption rate of these spare parts is monitored through our corrective and preventive action (capa) process and remains within acceptable thresholds relative to the installed base.This data confirms that the identified issue is not indicative of a product or design flaw.A safety assessment has been performed, and no general product or design issue was identified.

Brand Name
SOMATOM X.CEED
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22382374
Report Number3004977335-2025-00079
Device Sequence Number9417944
Product Code JAK
UDI-Device Identifier04056869231051
UDI-Public(01)04056869231051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown